Émilion, R.
Théorème ergodique local dans L p (1<p<)
Annales de l'I.H.P. Probabilités et statistiques, Tome 17 (1981) no. 2 , p. 181-184
Zbl 0466.60038 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1981__17_2_181_0

Bibliographie

[1] Akcoglu-Krengel, A differentiation theorem in Lp, Math. Z., t. 169, 1979. Zbl 0394.47021

[2] Y. Kubokawa, A local ergodic theorem for semi-group on Lp Tohoku. Math. Journal, t. 26, 1974, p. 411-422. MR 352405 | Zbl 0289.47025

[3] S.A. Mac. GRATH, An abelian ergodic theorem for semi-group in Lp spaces. Proceed. Amer. Society, t. 54, 1976, p. 231-236. MR 394250 | Zbl 0301.47009

[4] T. Terrel, Local ergodic theorems for n-parameters semi-groups of operators. Contribution to ergodic and Prob. Theory. Springer-Verlag, N. Y., 1970. MR 268357 | Zbl 0204.45406